# SDR AALA201608199020

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 47,253 hours, 27,203 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664409
- Part serial: L25126
- Condition: Obstructed
- Location: R1 Door
- Part time: 15,170 hours, 7,796 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE R1 DOOR EMERGENCY ESCAPE SLIDE AND COVER CONTACTS FUSELAGE, IN THE DOOR OPEN AND LOCKED POSITION.  REPLACED THE R1 DOOR EMERGENCY ESCAPE SLIDE.
